Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

The full group of automorphisms of non-orientable unbordered Klein surfaces of topological genus 3, 4 and 5

Loading...
Thumbnail Image

Full text at PDC

Publication date

2014

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Springer
Citations
Google Scholar

Citation

Bujalance García, E., Etayo Gordejuela, J. J. & Martínez García, E. «The Full Group of Automorphisms of Non-Orientable Unbordered Klein Surfaces of Topological Genus 3, 4 and 5». Revista Matemática Complutense, vol. 27, n.o 1, enero de 2014, pp. 305-26. DOI.org (Crossref), https://doi.org/10.1007/s13163-013-0121-7.

Abstract

An important problem in the study of Riemann and Klein surfaces is determining their full automorphism groups. Up to now only very partial results are known, concerning surfaces of low genus or families of surfaces with special properties. This paper deals with non-orientable unbordered Klein surfaces. In this case the solution of the problem is known for surfaces of genus 1 and 2, and for hyperelliptic surfaces. Here we explicitly obtain the full automorphism group of all surfaces of genus 3, 4 and 5.

Research Projects

Organizational Units

Journal Issue

Description

UCM subjects

Unesco subjects

Keywords

Collections